# SDR CALA0101002

- Difficulty date: November 14, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- Aircraft time: 50,402 hours, 26,131 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE R/H O/B FOREFLAP L/E O/B EDGE WITH SEVERAL DEEP GOUGES IN SKIN. A REPAIR WAS INSTALLED IAW SRM 57-53-01.
